Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How can I reduce palpitation and dizziness ?

In class 10, 7years ago i used to take neurobion forte,calcium tablet & hard black tea daily for my mental & physical growth to increase my height & become topper in class.After 3 year i suffered from palpitation & dizziness along with muscle weakness,feeling like faint.when i have gone for checkup doctor suggested me to take Fluoxetine Hydrochloride 20mg.After 3.5 year doctor found my Thyroid Stimulating Hormone (TSH)=11 & suggested me take synthetic thyroid hormone but it dosenot worked.So,please give me the solution of this palpitation & dizziness so that i can think about to live any more.
Asked On : Tue, 9 Aug 2011
Answers:  2 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Biwek, Welcome to HCM,
Looks like you are going through adolescent problems with anxiety.The Tonic tablets you have taken will have helped you gain some stamina and energy. The Fluoxetinne Hydrochloride is prescribed for anxiety as well. Don't worry. You will get over these problems as you grow older.You must have your Thyroid function test repeated in a year to see if there a problem exists.Have general body exercises and deep breathing when you get palpitations. Also an ECG is a good idea.
Answered: Tue, 9 Aug 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
You have to continue the treatment for thyroid.
Stop taking hard black tea,
Consult psychiatrist for some entity of anxiety for proper anxiolytic medicine.
Avoid stress and tension if there.
ok and bye.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor